# SDR ZZDA5327497

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FLOOR BEAM CHORD FS 312 QL 208.1 LBL 20 TO RBL 20 IS EXFOLIATED.  FABRICATED FLOOR BEAM FROM 7075T6 56 INCHES BY 2 INCHES.  FABRICATED ANGLE SPLICES FROM 7075 0 .063 INCH, HEAT TREATED TO 7075 T6 8.50 INCHES BY 2 INCHES, 12 INCHES BY .1250 INCH IAW B 737 SRM 53-10-9.  INSTALLED IAW B 737 SRM 51-30-2.  (X)
